Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 608976, 8 pages
Research Article

On the Recursive Sequence

College of Computer Science, Chongqing University, Chongqing 400044, China

Received 15 December 2008; Accepted 7 May 2009

Academic Editor: Guang Zhang

Copyright © 2009 Fangkuan Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fangkuan Sun, Xiaofan Yang, and Chunming Zhang, “On the Recursive Sequence ,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 608976, 8 pages, 2009. doi:10.1155/2009/608976